# SDR QR9R20220225002

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720109125
- Aircraft time: 2,998 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Probe
- Part number: 9550162510
- Part serial: UNK
- Condition: Faulty
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO ENGINE OIL TEMP APPEARED AFTER START OF #2 ENGINE. REMOVED AND REPLACED OIL TEMPERATURE PROBE, T/F SUCCESSFULLY COMPLETED IAW RFM.
